MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT POR TIB TRAY SIZE 5F/4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT POR TIB TRAY SIZE 5F/4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT POR TIB TRAY SIZE 5F/4T
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants medical products truliant tib imp crc insert sz 5, 9mm (cat# 02-022-51-5009 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 1.5 years post initial left tka, the 50 y/o male patient had a successfully revision surgery due to loose porous tibia needed to be replaced.There was no breakage of device or surgical delay/prolongation.No additional information available.The device is not available for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision reported may have been the result of an insufficient bond between the tibial tray and the bone, poor bone quality, patient-related conditions, or any combination of these possibilities, which led to aseptic (non-infected) tibial loosening.However, this cannot be confirmed as the devices were not available for evaluation and pre-revision radiographs were unable to be obtained.The most probable root cause associated with the reported event of "loosening - tibial¿ is associated with weakened integration of the tibial component at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.

Brand Name
TRULIANT POR TIB TRAY SIZE 5F/4T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14647132
Report Number1038671-2022-00662
Device Sequence Number5756858
Product Code JWH
UDI-Device Identifier10885862317247
UDI-Public10885862317247
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT POR TIB TRAY SIZE 5F/4T
Device Catalogue Number02-022-55-5040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Supplement Date Received by Manufacturer11/02/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale